# SDR IPXA3M79953

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEVEL 1 EMERGENCY LIGHT BATTERY  ONE LOW ILLUMINATED DURING EMERGENCY LIGHT TEST.  R & R  BATTERY IAW MM 33-51-01-000-802 AND 33-51-01-400-802.  OPS CHECKED GOOD IAW MM 33-51-01-700-802.
